# SDR USAA020032

- Difficulty date: January 7, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED 2 INCHES BY 3 INCHES, STATION 560 BETWEEN S25L-S24L.  FABRICATED AND INSTALLED NEW FRAME PER EA 85865A.  (M)
